# SDR AALA202010239017

- Difficulty date: October 21, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 63,664 hours, 28,889 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: E0218UUV001A
- Condition: Defective
- Location: Rt Wing Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  RIGHT WING TANK PUMP NR 1 LOW PRESSURE.  FOUND NO POWER AT 103VU AND REPLACED 64QA BUS RELAY, PER AMM 28-21-00.
